# SDR AUS20030806

- Difficulty date: August 9, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3894123F25
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: R3894123F26
- Condition: Cracked
- Location: Propeller
- Part time: 25,516 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT PROPELLER HUB HAD TWO CRACK INDICATIONS EMANATING FROM DOWEL HOLES. FOUND DURING INSPECTION IAW AD/PR/33.
